For the past 2 years I've been on Methotrexate. Earlier this week I was taken ill with a nasty infection. After prescribing antibiotics the Dr told me to stop my MTX immediately as he needed to get on top of the infection and build my immune system back up. I'm having a flare up, probably part due to me being ill anyway and undoubtedly due to the abrupt withdrawal of MTX.
Has anyone else been in the same situation? I'd welcome any advice as to how to cope.
Not with MTX but with Enbrel..... I missed 2 doses and an getting one TODAY hurrah. It was that stomach flu crap for me. Not only couldn't I take the Enbrel but my stomach was so upset, I couldn't do my other meds either. (heck i couldn't even drink) worst flare in several years even yelled at one of my grand kids (a first)
Hot pacs, voltarin, and well placed Flector has gotten me through, Oh and I stopped by the Docs office every day for a torodol shot. I don't do any narcos EVER. (well post surgical and compound fractures)
Hang in there!!!! Oh you might ask your doc for some IV antibiotics to get things moving really quickly too.
Thanks for the advice; greatly appreciated. Hope you are well and truly over the stomach flu; its one of the nastiest things you can get! I'll try the hot pacs tonight and get hold of the Dr for stronger pain meds, thanks again.